Centre de Physique Théorique

Home > Research teams > Quantum Dynamics and Spectral Analysis > List of Publications

List of Publications

The List of Publications is composed of the teams:
119 results
Journal article
A. Ifa, N. M'Hadhbi, M. Rouleux
On Generalized Bohr–Sommerfeld Quantization Rules for Operators with PT Symmetry
Matematicheskie Zametki / Mathematical Notes, MAIK Nauka/Interperiodica, 2016, 99 (5), pp.676-684. ⟨10.1134/S0001434616050060⟩
Journal article
Yavar Kian
Recovery of time-dependent damping coefficients and potentials appearing in wave equations from partial data
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2016, 48 (6), pp.4021-4046
Journal article
Kenichi Fujishiro, Yavar Kian
Determination of Time Dependent Factors of Coefficients in Fractional Diffusion Equations
Mathematical Control and Related Fields, AIMS, 2016, 6 (2), pp.251-269. ⟨10.3934/mcrf.2016003⟩
Journal article
Jean-Marie Barbaroux, Josef Mehringer, Edgardo Stockmeyer, Amal Taarabt
Dynamical localization of Dirac particles in electromagnetic fields with dominating magnetic potentials
Journal of Differential Equations, Elsevier, 2016, 260 (7), pp.5912-5925. ⟨10.1016/j.jde.2015.12.021⟩
Journal article
M Bellassoued, Y Kian, Eric Soccorsi
An inverse stability result for non-compactly supported potentials by one arbitrary lateral Neumann observation
Journal of Differential Equations, Elsevier, 2016, 260 (10), pp.7535-7562. ⟨10.1016/j.jde.2016.01.033⟩
Journal article
Nicolas Popoff, Eric Soccorsi
Limiting absorption principle for the Magnetic Dirichlet Laplacian in a half-plane.
Communications in Partial Differential Equations, Taylor & Francis, 2016, 41 (6), pp.879-893. ⟨10.1080/03605302.2016.1167081⟩
Journal article
Vincent Bruneau, Nicolas Popoff
On the ground state energy of the Laplacian with a magnetic field created by a rectilinear current
Journal of Functional Analysis, Elsevier, 2015, 268 (5), ⟨10.1016/j.jfa.2014.11.015⟩
Journal article
Mourad Choulli, Yavar Kian, Eric Soccorsi
Double logarithmic stability estimate in the identification of a scalar potential by a partial elliptic Dirichlet-to-Neumann map
Bulletin of the South Ural State University, South Ural State University, 2015, Mathematical Models and Computer Sciences, 8 (3), pp.78-94. ⟨10.14529/mmp150305⟩
Journal article
Otared Kavian, Yavar Kian, Eric Soccorsi
Uniqueness and stability results for an inverse spectral problem in a periodic waveguide
Journal de Mathématiques Pures et Appliquées, Elsevier, 2015, 104 (6), pp.1160-1189. ⟨10.1016/j.matpur.2015.09.002⟩
Journal article
S. Dobrokhotov, D. Minenkov, M. Rouleux
The Maupertuis-Jacobi principle for Hamiltonians of the form F(x, |p|) in two-dimensional stationary semiclassical problems
Matematicheskie Zametki / Mathematical Notes, MAIK Nauka/Interperiodica, 2015, 97 (1), pp.42-49. ⟨10.1134/S0001434615010058⟩
119 results

Calendar